# SDR AALA2019062409048

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 61,524 hours, 23,092 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3523
- Condition: Low Pressure
- Location: Nr 1
- Part time: 50,631 hours, 25,432 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF ROLL, ECAM ELEC IDG1 OIL LOW PRESS. REJECTED TAKE-OFF AT 60 KTS. MAINTENANCE REMOVED AND REPLACED ENG #1 IDG IAW AMM 24-21-51-000-040-B, 24-21-51-400-040-B. OPS CHECK OK.
